# SDR DALA1144580922

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 61,681 hours, 47,546 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Structure
- Condition: Eroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGED METALIZED COAT WAS FOUND ON LT AND RT FACE OF RUDDER.  RUDDER WAS REPAIRED IAW SRM 51-70-1A PARA 23.
